Depo provera kidney stones

Common Questions and Answers about Depo provera kidney stones

depo-provera

Avatar f tn I had had baby in Sept 04 and then went on Depo Provera a month later. A year later I started getting manic depressant and just didnt feel right. This was the second time that this happened to me on Depo Provera so I immediately went off. I let my system clean out for a month and then went onto Lo Ovoral pills and into the 8th day of the second pack I started to get these horrible migraines. I have never been sickly or have had headhaches in my life.
Avatar n tn I have been on depo for 11 years. I would be due for my next shot on 9/27 but my Doctor has advised that I stop having it. She has been treating me for migraines and depression with Imitrex (when needed) and a daily dosage of Prozac of 10mg. The Imitrex thankfully, works, and the migraines have also been lessened by the Prozac.
Avatar f tn 2009 had second laparoscopy, removal of multiple cysts and a ton of endometrial cells. Started Depo-Provera right after. stopped depo in Oct.2011, Depo was great for the first 2 years and then i was having pain and fullness in my abdomen, i decided to come off of depo provera after a visit with an endo specialist who suggested i try to go natural. in Dec2011 the pain began.....
Avatar n tn I used depo provera injections for two and a half years. It's been over a year since my last injection. within the first six months after stopping the shot I gained 40lbs without a change in my diet and excercise.I was told this was unusual to gain after stopping the shot and that i may never lose the weight. Is this true? or is the only way to go back on the shot because while i was on the shot i actually lost weight.but if that's the answer won't i be trapped on the shot forever?
1704625 tn?1310712361 frequent and urgent urination with unability to fully release bladder, decreased bladder control, abdominal pain mostly lower, about 3 weeks ago had sudden and harsh abdominal pain below rib cage that pierced through to my back, nausea no vomiting, headaches, lower back pain, extreme fatigue (had 2 seperate sleep tests done about 3 1/2 years ago, shows that I have narcolepsy which I take meds for but still tired), fluactuating weight changes, I am told for past 3 years that I have protein in my
Avatar n tn Sorry so long but.... I was on Depo Provera for 5 years and had my last injection in April 2002. I immediately began taking BCP's (Ovcon 35-28) in July 2002. I stopped the BCP's in November 2002. In January, I started to bleed, some days heavy, some days light, some spotting. This lasted for 3 weeks straight, when I decided to go to my OB/GYN. She told me that she was going to put me on a drug called Provera to build my lining back up so I could shed it all at once.
Avatar f tn All of these symptoms may not be relevant, but I thought more information the better.
Avatar f tn I thought I was having an ectopic pregnancy or kidney stones--the pain was so bad. I was actually ridiculed and sent home with a script for ibuprofen. I had had all kinds of period issues, from spotting to severe cramps, in the past (hmmm, endo?), so I figured I would change my birth control to depo provera. It's been great in the sense that it eventually eliminated my periods, so no monthly pain associated with the mass.
1284894 tn?1272175054 I think my body is just worn out from being in pain for so long and taking strong pain meds for ages too. Also, I was put on the depo provera shot and had my first one 2 weeks ago.
Avatar m tn Do not eat so much that you give yourself kidney stones. You should have a urinalysis done to test for RBCs in your urine. Also, make sure you are keeping yourself hydrated with water, not juices that contain alot of sugar. Switch doctors until you can find one that will listen to you and your problems. That will be your biggest challenge. Alot of doctors are just out for money anymore and do not care to get to the root of the problem.
Avatar f tn I was also diagnosed with endometriosis and started depo provera. I was put on preventative meds for the migraines and after a while they seemed to work. It seemed as if all my problems were hormone related. I seemed to be getting better and when I was 23 I started having rare symptoms again. I had leg pain and swelling that eventually went away, hives without a cause, migraines started again.
Avatar n tn it was your mention of her infertility due to depo that brought up your post. I was also on depo for many years and have had numerous kidney and uti. the dicriptions of your wifes symptoms are EXACTLY like the pain i felt over 5 years ago. they went away and have just now started to resurface again in the last few days. please look at the site http://www.abcinternetmarketing.com/depo-provera/ to find similar stories to your wifes and other issues she may have.
Avatar n tn i have a 10 yr old , after i had him i went on the depo shot for 3 months and had to stop it because it made me so sick but it also took usalmost 6 months to concieve our son, so no 10 years later no other children and not from lack of trying...
Avatar n tn Make sure to drink plenty of water because Topomax can cause stones - not just kidney stones. And if you find yourself forming one, drink lemonade to acidify your system. Make it with real lemon juice and artificial sweetner to taste - the acid will keep the stones from forming. My doctor told me to drink my water with a lemon wedge or squeeze of lemon all the time, that way I'm sure to keep a little acid in my system.
298579 tn?1192250448 The only thing I have seen that helps the pain is an herbal wrap that you heat up(you can get them @ walmart), and I lay that on my stomach. I have been on the depo shot for four years, I have asked if this is a contributing factor and have been told no. I have no kids. I hope someone comes up with an explanation, because I am too young to be giving up on my sex life!
Avatar n tn This compares with 10 for the normal IUCD, 20 for the Pill and 10-15 for the injection (Depo Provera). This is comparable to the effectiveness of sterilisation. Mirena acts as a contraceptive in two ways: it makes the mucus at the neck of the womb (the cervix) much thicker, preventing sperm from getting through and it also makes the lining of the womb extremely thin, stopping implantation. In some women it prevents egg release (ovulation). A.
Avatar n tn Have had kidney issues and scans done. They found cysts on both kidneys and will repeat the scans as it's been almost six months. What can be causing this brown discharge?
Avatar n tn She said she took SEVERAL HPT and 2 blood ALL NEGATIVE. Finally when her Doc gave her a RX for provera to start her period she was tested one more time 12/9 almost a month later she FINALLY GOT a positive blood test. Her Docs theory is she just ovulated VERY late in her cycle that month!!! How crazy is that!!? It took almost a WHOLE month for her to show positive for pregnant. I mean you are alittle further than a month though. Have you got an ultrasound?
Avatar n tn I was on Depo for 6 years with no period. I got pregnant with my son two months after I should have had my shot. I was fine. I am the same way though, I dont have periods while on birth control. I had the IUD removed July 17th and had a period on the 20th and now I'm pregnant. I would defenitly see your doctor though medicmama just to be sure.
Avatar n tn Well...I was just looking up my symptoms on the web and tada...found this page. I seem to have very similiar symptoms. I get chills/shakes at night and various times through out the day. My heart will beat really hard, especially at night. but various times during the day as well. I am sick to my stomach often. It's worse at night, but right now as I type this during the day I feel very sick and nausiated. I was diagnosed with IBS...but never had symptoms like these before.
Avatar n tn I have tried so many things to lose weight. I am considering HCG. But, I don't eat because I am hungry. I eat due to stress and/or depression more often than not. I know that I am probably seldom really hungry when I eat. No, there is nothing that can be done to remove the stress/depression factors unfortunately. This diet sounds like it helps you not be hungry so you are able to eat at the 500 cal level. Do you think there is any hope for someone who eats like I do?